PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2008 | 28 | 2 | 367-373
Tytuł artykułu

Ordered and linked chordal graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A graph G is called k-ordered if for every sequence of k distinct vertices there is a cycle traversing these vertices in the given order. In the present paper we consider two novel generalizations of this concept, k-vertex-edge-ordered and strongly k-vertex-edge-ordered. We prove the following results for a chordal graph G:
(a) G is (2k-3)-connected if and only if it is k-vertex-edge-ordered (k ≥ 3).
(b) G is (2k-1)-connected if and only if it is strongly k-vertex-edge-ordered (k ≥ 2).
(c) G is k-linked if and only if it is (2k-1)-connected.
Słowa kluczowe
Wydawca
Rocznik
Tom
28
Numer
2
Strony
367-373
Opis fizyczny
Daty
wydano
2008
otrzymano
2007-09-20
poprawiono
2008-04-01
zaakceptowano
2008-04-02
Twórcy
  • Institut für Mathematik, Technische Universität Ilmenau, Ilmenau, Germany
  • Institut für Mathematik, Technische Universität Ilmenau, Ilmenau, Germany
  • Institut für Mathematik, Technische Universität Ilmenau, Ilmenau, Germany
Bibliografia
  • [1] B. Bollobás and A. Thomason, Highly linked graphs, Combinatorica 16 (1996) 313-320, doi: 10.1007/BF01261316.
  • [2] R. Diestel, Graph Theory, Graduate Texts in Mathematics 173 (Springer, 2000).
  • [3] G.A. Dirac, On rigid circuit graphs, Abh. Math. Sem. Univ. Hamburg 25 (1961) 71-76, doi: 10.1007/BF02992776.
  • [4] R.J. Faudree, Survey on results on k-ordered graphs, Discrete Math. 229 (2001) 73-87, doi: 10.1016/S0012-365X(00)00202-8.
  • [5] H.A. Jung, Eine veralgemeinerung des n-fachen zusammenhangs für graphen, Math. Ann. 187 (1970) 95-103, doi: 10.1007/BF01350174.
  • [6] D.G. Larman and P. Mani, On the existence of certain configurations within graphs and the 1-skeleton of polytopes, Proc. London Math. Soc. 20 (1970) 144-160, doi: 10.1112/plms/s3-20.1.144.
  • [7] L. Ng and M. Schultz, k-ordered Hamiltonian graphs, J. Graph Theory 24 (1997) 45-57, doi: 10.1002/(SICI)1097-0118(199701)24:1<45::AID-JGT6>3.0.CO;2-J
  • [8] R. Thomas and P. Wollan, An improved linear edge bound for graph linkages, to appear in European J. Comb.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1412
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.